MathSciNet Relay Station
MathSciNet bibliographic data
MR54228 (14,891c) 90.0X
Otter, Richard; Dunne, John Games with equilibrium points. Proc. Nat. Acad. Sci. U. S. A. 39, (1953). 310–314.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement